# SDR AU980861

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 3242 · Brake
- Part: Disc
- Condition: Corroded
- Location: Rt Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT BRAKE DISC SEVERELY RUSTED AND CRACKED AROUND THE DISC AT THE DISC TO SUPPORT HUB WELD.
